# SDR CALA9800174

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 42G304
- Condition: Inoperative
- Location: Anti-Ice Sys
- Part time: 35,208 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE AIRFOIL ANTI-ICE WAS CYCLED TO TAIL MODE ON FINAL APPROACH, THE ICE PROTECTION SUPPLY PRESSURE HIGH LIGHT BEGAN TO FLICKER ON AND OFF ACCOMPANIED BY OIL SMELL AND SMOKE IN COCKPIT.  THE ANTI-ICE WAS TURNED OFF AND THE SMOKE CEASED.  THE ANTI-ICE SUPPLY PRESSURE SWITCH WAS REPLACED AND THE LT WATER SEPARATOR BAG WAS CHANGED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
